72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

After herceptin

1 REPLY 1
busyanne
Member

Re: After herceptin

I finished Herceptin last August 14.  Not running nose but very dry and at times tender.  My current porblems are extreme fatigue which can come on at any given time.  Also I have very sore neck and shoulders.  Oncologist said the amount of radiation I got contributes to soreness.  So just getting on with  it.  Hope all clears up for you.

Shirley_the_wh
Member

After herceptin

Hi all I recently finished herceptin in October 2014. Since then there are days when I am really tired, towards the end of my treatment I started with nasal problems, sometimes runny nose but more often blocked nose. Also started coughing due to all this congestion. I feel worse since finishing the herceptin than I did when I was on it. Anyone else had similar problems